# SDR AALA201712049018

- Difficulty date: November 10, 2017
- Submitted: December 6, 2017
- Operation: Air carrier
- Aircraft: N662AW
- Make and model: Airbus A320-232
- Aircraft serial: 1274
- Aircraft time: 61,988 hours, 23,172 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Strut
- Part number: D5757032201100
- Part serial: 02546
- Condition: Corroded
- Location: Te Flap
- Part time: 49,015 hours, 26,930 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CORROSION ON RIGHT HAND WING INBOARD FLAP INTERCONNECTING STRUT BETWEEN RIB9 AND 11. REPLACED FLAP INTERCONNECTING STRUT PER AMM 27-51-11
